RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 227–228 (Mi umn3609)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The behaviour of the Krull dimension of a commutative algebra under extension of the ground field

V. G. Mukhamedov


Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 247–248

Bibliographic databases:

MSC: 13F05, 12F20, 13F20
Received: 26.09.1977

Citation: V. G. Mukhamedov, “The behaviour of the Krull dimension of a commutative algebra under extension of the ground field”, Uspekhi Mat. Nauk, 33:6(204) (1978), 227–228; Russian Math. Surveys, 33:6 (1978), 247–248

Citation in format AMSBIB
\Bibitem{Muk78}
\by V.~G.~Mukhamedov
\paper The behaviour of~the~Krull dimension of~a~commutative algebra under extension of~the~ground field
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn3609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526031}
\zmath{https://zbmath.org/?q=an:0407.13007|0424.13003}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 247--248
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003869}


Linking options:
  • http://mi.mathnet.ru/eng/umn3609
  • http://mi.mathnet.ru/eng/umn/v33/i6/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021